Recently my doctor increased my Latuda to 80mg up from 60mg. I didn’t connect the fact that the Latuda and these horrible hot flashes I’ve been having were connected. Well since it has gotten worse since the increase I am going to say it is definitely from the Latuda.
The thing is it’s working for me. I’m less depressed but more anxious. I also think that’s related so I don’t know what to do about it. I hope that both pass as I get used to the drug being in my system.
If you’ve never had a hot flash then you have no idea how horrible it makes you feel. You are all of a sudden on fire, it’s so hot it make’s you nauseated. It feel like it it never going to end but then it does and you are completely soaked head to toe in sweat. I feel consistantly sticky all the time. My dogs love it though cause I’m salty. I hope they pass or there is something that will help cause I don’t want to give up the Latuda.